Publications HAL de Régis, BLACHE

2019

Pré-publication, Document de travail

titre
Anticanonical codes from del Pezzo surfaces with Picard rank one
auteur
Régis Blache, Alain Couvreur, Emmanuel Hallouin, David Madore, Jade Nardi, Matthieu Rambaud, Hugues Randriam
article
2019
identifiant
hal-02075926
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02075926/file/AnticanonicalCodesFinal_3.pdf BibTex

2011

Pré-publication, Document de travail

titre
Newton polygons for character sums and Poincaré series
auteur
Régis Blache
article
2011
identifiant
hal-00551461
typdoc
Pré-publication, Document de travail
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00551461/file/prodpolytopespubli.pdf BibTex

2009

Article dans une revue

titre
L-functions of exponential sums on curves over rings
auteur
Régis Blache
article
Finite Fields and Their Applications, Elsevier, 2009, 15 (3), pp.345-359. ⟨10.1016/j.ffa.2009.01.001⟩
identifiant
hal-00551470
typdoc
Article dans une revue
DOI
DOI : 10.1016/j.ffa.2009.01.001
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00551470/file/Charlefinal.pdf BibTex

HDR

titre
Contribution à l'étude $p$-adique des sommes de caractères
auteur
Régis Blache
article
Mathématiques [math]. Université des Antilles-Guyane, 2009
identifiant
tel-00440335
typdoc
HDR
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00440335/file/hdrsommescarfinal.pdf BibTex

Pré-publication, Document de travail

titre
First vertices for generic Newton polygons, and $p$-cyclic coverings of the projective line
auteur
Régis Blache
article
2009
identifiant
hal-00551456
typdoc
Pré-publication, Document de travail
Accès au bibtex
https://arxiv.org/pdf/0912.2051 BibTex

2008

Article dans une revue

titre
On some questions related to the Gauss conjecture for function fields
auteur
Yves Aubry, Régis Blache
article
Journal of Number Theory, Elsevier, 2008, 128 (7), pp.2053--2062. ⟨10.1016/j.jnt.2007.10.014⟩
identifiant
hal-00978911
typdoc
Article dans une revue
DOI
DOI : 10.1016/j.jnt.2007.10.014
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00978911/file/AubryBlache5_10.pdf BibTex

Pré-publication, Document de travail

titre
p-Density, exponential sums and Artin-Schreier curves
auteur
Régis Blache
article
2008
identifiant
hal-00551478
typdoc
Pré-publication, Document de travail
Accès au bibtex
https://arxiv.org/pdf/0812.3382 BibTex